# SDR HNAA2012012300495

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 48,337 hours, 53,047 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pfcs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAKER 1Q FOR PFCS INDICATOR POPPED AFTER TAKEOFF.  RETURN TO FIELD.  INSTALLED TEMP WIRE IAW SP 24.4.  LOCATED BETWEEN 9800J172 AND 2705P10.  WIRE IDENT IS IAB22.  OPS CHECKED GOOD.
